Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. II
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2273-2275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a20,
author = {A. G. Kuz'min},
title = {Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy {twice.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2273--2275},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a20/}
}
TY - JOUR AU - A. G. Kuz'min TI - Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. II JO - Differencialʹnye uravneniâ PY - 1975 SP - 2273 EP - 2275 VL - 11 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_12_a20/ LA - ru ID - DE_1975_11_12_a20 ER -
A. G. Kuz'min. Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. II. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2273-2275. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a20/